# SDR 2025F00188

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 15,072 hours, 10,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AREA OF CORROSION FOUND ON E-EXIT OUTER SKIN, UPPER /AFT CORNER. MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED ON E-EXIT, EXTERIOR SKIN, UPPER AFT CORNER AREA IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND SRM LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW NETJETS ENGINEERING RFTS-114422 REV 0. TITLE: N357QS (680-0155) EMERGENCY EXIT DOOR CORROSION,
